# SDR USAA2013022100020

- Difficulty date: February 6, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, AT -Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, AT -Y1292 IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53112812.
